# SDR QMLA2009122209051

- Difficulty date: December 22, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N912EF
- Make and model: Urocop EC135T2
- Aircraft serial: 0421
- Aircraft time: 1,893 hours
- Engine: Tmeca ARRIUS2B2
- Engine time: 1,893 hours, 4,271 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF JET FUEL IN COCKPIT AND CABIN WHEN HEATER TURNED ON IN FLIGHT ON 12/22, WHILE IN FLIGHT AND CABIN HEATER IS ENGAGED, EXHAUST FUMES ODOR ENTER THE CABIN ON 12/26.  MX IS CURRENTLY TROUBLESHOOTING.
